Risperidone

Risperidone belongs to the atypical antipsychotic group of drugs. It is used to treat mental conditions like schizophrenia, bipolar disorder, and irritable symptom seen in autism. The common side effects of this drug are sleepiness, dizziness, constipation, and weight gain.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

How to help my extremely depressed and angry mom?

Query: Hi doctor, My mom is extremely depressed and showing the anger towards my dad with the wrong assumptions. She is not at all listening to our words. Whenever we advise on this, she is showing abnormal anger, which is unusual. I tried to take her to a psychiatrist, but she is not ready to come. She ha...  Read Full »


Dr. Parth Singh

Psychiatrist, Psychologist Counsellor, Sexologist

Answer: Hi, Welcome to icliniq.com. First of all we need to establish whether she is really suffering from depression or any other mental illness. It is quite common to label all mental illnesses as depression. We diagnose a person as a patient of depression if the following symptoms are present for most of...  Read Full »

I am having suicidal thoughts and nervous breakdown. Why?

Query: Hi doctor, I was injured at work before four years and till date I have not received any treatment. In the course of trying to get medical help, I have been suffering with severe pain and have been on strong pain medication for over three years. I also had two surgeries earlier for disc herniation. ...  Read Full »


Dr. Seikhoo Bishnoi

Psychiatrist, Sexologist, Psychotherapist

Answer: Hello, Welcome to icliniq.com. I can understand your concern Please try to accept that depression is an illness like any other medical illness. In depression a lot of individuals develop paranoid ideation and even delusions. Sometimes, these paranoid ideas, develop against close family members or f...  Read Full »

Will Fluvoxamine for OCD cause disturbed sleep and scary vision?

Query: Hello doctor, I have been diagnosed with OCD. My doctor also briefly talked to me about schizotypal personality disorder. I am currently taking Fluvoxamine 200 mg at night, Risperidone 2 mg at night, and Modafinil 100 mg in the morning. It has been well controlled for more than four months no...  Read Full »


Dr. Parth Nagda

Psychiatrist

Answer: Hello, Welcome to icliniq.com. What you are experiencing is called hypnogogic hallucinations which occur normally when sleeping sometimes, but in your case, it is due to the Modafinil. It is known to interfere with sleep and also cause hallucinations. Also, the metabolism will be slowed by Fluvoxa...  Read Full »

Will Sizodon for depression have any effect on erection and sexual desire?

Query: Hello doctor, I am a married guy of 33 years old. For the past two to three years, I am facing problem to get a proper erection. At my teenage I did masturbate frequently. Somehow I lost flexibility and elasticity of the penis and loosen skin. At age 28, I was affected by depression and I take medi...  Read Full »


Dr. Ashok Kumar Choudhary

Andrologist, General Practitioner, Geriatrician, Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hello, Welcome to icliniq.com. I read your query with keen interest and understand your concerns. First of all, I like to inform you that masturbation is completely harmless process and not associated with any side effects. However, depression is one of the common causes of poor erections and it ...  Read Full »

Will discontinuing Risperidone cause recurrence of schizophrenia?

Query: Hello doctor, I tried magic mushrooms, and the last time I took it, sounds from the TV in the next room felt like they were entering me. Afterward, I started ringing bells of unknown homes and simply run around everywhere. I also had delusions. I was given a diagnosis of paranoid schizophrenia and ...  Read Full »


Dr. Seikhoo Bishnoi

Psychiatrist, Sexologist, Psychotherapist

Answer: Hello, Welcome to icliniq.com. I can understand your concern. You consumed magic mushrooms and the symptoms started after that. There was a clear cut relationship between the use of the drug with psychosis as per your history. This was four years back. You responded well to treatment and are doing...  Read Full »

I get unwanted thoughts and feel insecure. Please help.

Query: Hi doctor, I am having inferiority complex and fear of insecurity and death. I need some drugs to overcome these. Please suggest some medicines. I am having this issue for more than three years and also I used to imagine something that is not even going to happen like natural disasters, somebody com...  Read Full »


Dr. Ashok Kumar Choudhary

Andrologist, General Practitioner, Geriatrician, Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hi, Welcome to icliniq.com. I read your query and understand your concerns. From the available description it appears to me that you are probably suffering with obsessive compulsive disorder (OCD) which is largely a treatable disorder. In this disorder most efficient drugs are SSRI (select...  Read Full »

Can dry eyes result from excessive computer use?

Query: Hi doctor, I am using artificial tear drops during the day and an artificial tear gel in the night before going to bed for dry eyes. In most of the days, I feel a lot better, however, one day or another I have the same symptoms or watery eyes and redness and minor blurred vision. This happens with...  Read Full »


Dr. Anand

Eye Care Ophthalmologist

Answer: Hi, Welcome to icliniq.com. It is very good to know that you have improved drastically. Yes, continuous computer use can cause dry eyes, redness and irritation. Yes, higher power on left eye can add to your problems. It can be due to eye fatigue and tiredness due to continuous reading. Ju...  Read Full »

What causes akinetopsia?

Query: Hi doctor, I am experiencing inconspicuous akinetopsia, which can be caused by Nefazodone, Risperdal and Trazodone. I take Abilify 10 mg, Trileptal 600 mg twice a day, Luvox 150 mg twice a day and Trazodone 50 g as needed for sleep. Could any of the other medicines can cause akinetopsia? The akine...  Read Full »


Dr. Parth Singh

Psychiatrist, Psychologist Counsellor, Sexologist

Answer: Hi, Welcome to icliniq.com. Inconspicuous akinetopsia (motion blindness) may be caused due to defects in visual cortex or may be caused by certain antidepressants like Nefazodone and its older sibling Trazodone and hallucinogens like LSD (Lysergic acid diethylamide). It is very unlikely to be cause...  Read Full »

Can taking different doses of Seroquel cause headaches?

Query: Hello doctor, I have ADHD, for which I take Seroquel 200 mg and Remeron 15 mg at 11 PM, every night. Last week, my doctor added Clonidine, which has to be taken at 4 PM. I felt fine after taking Clonidine, but four hours later, I decided to take a smaller amount of Seroquel 50 to100 mg, with the int...  Read Full »


Dr. Ashok Kumar Choudhary

Andrologist, General Practitioner, Geriatrician, Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hi, Welcome to icliniq.com. I read your query and understand your concerns. First of all, I will like to inform you that the current pressure headache is just a coincidence rather than any relation to a drug. There is no such thing which causes a headache due to Remeron (Mirtazapine) and Clonidine ...  Read Full »

Please suggest Ayurveda treatment for autism

Query: Hi doctor, My 3.5 years old mild autistic son is nonverbal. The doctor has given Risperidone (Sizodon) and some vitamin supplements for the last six months. My son is under speech therapy also. As all the allopathy medicine has side effects, is there any safe and assured ayurveda treatment for this ...  Read Full »


Dr. Alka

Ayurveda Specialist

Answer: Hello, Welcome to icliniq.com. I just read your query. As you have mentioned about autism, autism is a neurodevelopmental disorder. People start noticing the symptoms in their children during 2 to 3 years of their age. It might be due to some genetic problem, environmental issue, some infectio...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.